I am new to this forum and found this while searching, As I am in shock hope you guys can help me out.
Lately I was told to take blood test in order to get the Yellow Fever Vaccination as I am visiting Kenya. In order to get the vaccination, I need to get the letter from the doc as I am fit to take. Since docs just can't give the letter they took the blood test. Prior to the blood test day, I was suffering from head ache so I took advil one day, ibuprofen one day and tylenol one day. And I have no headaches after those three days. When I went to the doc, he said I have low BP and took blood test. The result they were saying is hypothyroidism and prescribed to take synthroid 25mg. And told I am fit to take yellow fever vaccination.
As I am in a panic state, While I was searching, I don't see any symptoms though. I lost weight actually without eating dinners as I am alone. I am not depressed, not loosing hair, no constipation. I found that the intake of medications, might also result Hypo. May be the 4 days prior to the day of blood test, I took advil, tylenol and ibuprofen. May be this might have effected to show hypo in the blood test.
So I really want to get the test again to make sure that is true?
I never has any prior health problems... please advise me....?:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?